# SDR UPS08851920

- Difficulty date: February 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Part serial: TAG00961918
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STOP HOLES WORN IN F/E'S FOWARD SEAT TRACK.  REMOVED AND REPLACED FWD SEAT TRACK IAW SRM 51-3-0, 51-1-8, 51-1-24.
